MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ONLINE TDM VANCOMYCIN GEN.3; VANCOMYCIN ASSAY

ROCHE DIAGNOSTICS ONLINE TDM VANCOMYCIN GEN.3; VANCOMYCIN ASSAY
Model Number VANC3
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that an electronic file did not contain the vanc3 application.The missing information might in very rare cases lead to inaccurately low vancomycin results.An updated electronic file was published to solve the issue.
 
Event or Problem Description
The initial reporter stated they received discrepant results for an unspecified number of samples tested with the vanc3 (online tdm vancomycin gen.3) assay on a cobas c 503 analytical unit, serial number (b)(4).No specific data on patient results being affected were provided.No questionable result was reported outside of the laboratory.
 
Additional Manufacturer Narrative
The component code has been updated.

Brand Name
ONLINE TDM VANCOMYCIN GEN.3
Common Device Name
VANCOMYCIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16059991
Report Number1823260-2022-04205
Device Sequence Number2044623
Product Code LEH
UDI-Device Identifier07613336121627
UDI-Public07613336121627
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K152245
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberVANC3
Device Catalogue Number08058849190
Device Lot Number661222
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2022
Supplement Date Received by Manufacturer12/29/2022
Initial Report FDA Received Date12/28/2022
Supplement Report FDA Received Date01/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown